Dark brown/black blood for nearly seven weeks, burning, acne flare up on right side of face, pelvic pain.....should I be seen?

Hi All,

I was wondering if any of you could offer some advice.

I was diagnosed with stage 1 endo at the beginning of this year after a lap. I was put on Cerazette to help stop my periods but this hasn't helped. My consultant said that there wasn't really a lot that they could do as I didn't want to have the menopausal injections and sent me away to see him next year after I get married (when we hope to start trying for children).

Since then my periods have been less painful and not as long. Last year I was bleeding for periods of 15 weeks! However around the middle of August my skin flared up with large spots around my mouth and on the right side of my face along jaw line. I just put this down to stress. However this has persisted. For someone with very clear skin normally it has been rather distressing. Then in September I started with very dark brown/black thick blood almost like a gel. I have had this before for a week or so at the start of my period, but it has lasted for now 7 weeks. It can burn and can be rather uncomfortable! I am starting to get back my pelvic and leg pain and stabbing pains when I am desperate for the loo!

I am concerend for a number of reasons.....

a. bleeding for prolonged periods is putting a strain on my relationship with my fiance.

b. I live in pads and they are so uncomfortable and expensive! (I can't wear tampons as too painful!)

c. Have I got new lesions/endometrial tissue growing or even cysts?

More importantly I don't think I can go on like this for another 11months until my next consultants appt! I have a Dr appt booked for Tuesday, not with my GP as she can be very unsympathetic at times and just tells me that it will get sorted!!!

WHAT SHOULD I DO!?!?! Am I over reacting? Has anyone else has these symptoms?

Thanks in advance everyone and sorry for waffling on!!!

x

5 Replies

oldestnewest
  • Hi Rebecca,

    Sorry you are having such a rough time recently but believe me I know how you feel!!!

    In regards to your skin that is probably your hormones on a roller coaster causing that, what I did to help my skin was I cut out all caffeine and have started drinking hot water and lemon, I swear by it as even in the days leading up to my period, I am usually a proper pizza face but the lemon and hot water flushed out excessive hormones that have built up in your liver so try this! Also buy chelated zinc in the health food shop this is brilliant for reducing the oils that block your pores try it also!!

    The fact that you are bleeding is very tough I know I am only newly married and it puts a total dampener on the love life especially when we are trying for kids.

    I was put on the yasmin pill to apparently help with my endo but it actually makes it worse I think as from my research endo is an oestrogen dominant condition ( basically we have too much oestrogen in our bodies) but the yasmin pill is totally oestrogen only so I don't know how this is helping. I basically made the decision to come off it as we are trying for a baby fingers crossed!!

    What you need to do is reduced all the foods in this link endo-resolved.com/diet.html scroll down to foods to avoid and see if it helps, it has definitely helped me.

    In terms of your pill are you taking the cerazette pill back to back for 3 months at a time then having a seven day break? I would come off it if you are in the middle of taking them and have a proper bleed for seven days just to get rid of all the old womb lining etc and it may clear up then after the seven days go back on it.

    Sometime the pill actually causes you to bleed so you may have to change to a different type of pill

    Anyway I hope this helps you in some way and as long as you know we are all going through this nightmare of a condition together so we are all here for you.

    Good luck and let us know how you get on with the doc!!

    H x

  • can i share my experience with you, i was just diagnosed with endo a yr ago after yrs of extreme pain, my gp put me on cerazette, since going on i bled non stop! im reading through quite a few forums on cerazette and the side effects are horrendous, maybe not for everyone but majority of ppl, i piled on weight, depression, bled continuously, and my hair started to fall out in clumps! i was on theese tablets for a yr and when i noticed my hair loss stopped them, that was 5 months ago, my hair has thinned terribly with a small bald patch, my personal experience is that i would never take cerazette again, if i would have known how many ppl have bad side effects from it i would never have started it, my endo is severe but id rather suffer than have the long term side effects from cerazette ,id be carefull and ask gp for a replacement xx

  • Hi Rebecca, after having a lap in April 12 and bowel, bladder and ovarian endo partially removed I was recommended to take Yasmin to stop the symptoms coming back. I was against going back on the pill after stopping it in 2006 to give my body a break but after a year of ok-ish periods the symptoms were back. I was taking the maximum daily dose of Naproxen to get me through the pain during my period and my bowel problems were horrendous and i was really depressed and hated taking so many painkillers. Out of desperation I started taking Yasmin in April 13. It took a month or two to settle but it has been amazing for me. I haven't had any pain at all for the last few months and haven't noticed any side effects. Maybe a little increase in appetite but trying to have healthy "extras" so not gained any weight. Some people are advised not to have a break between packs (which may be the case for you as you have had such severe bleeding in the past) but I do and have a "period" and that's the only time my bowel plays up a little. But I mean a little, nothing like it was. There is a lot of negativity about Yasmin on the internet (and it isn't pure estrogen) but i've only been taking it 6 months so I'm no expert! If you are not adverse to BC pills I feel it may be worth a try. Best wishes xx

  • Yasmin settled me down after my lap. I've had over two years where it has made me able to function relatively normally as I have been tricycling it too, so less pain. However it isn't working as well now and I am in pain again.

    It may well be that it can help you for a while. All of these treatments seem to be designed so we can have a break and try and have a reasonable quality of life. Yasmin is just the pill, this must be slightly better than some of the other options.

    Although I am concerned about comments that it is high oestrogen. I need to check that and see what options next for me. Good luck.

  • Hi I was on cerazette for 5 months, bleeding forever on it but mostly brown and yucky but it used to make me feel sore and burning down there despite using tampons. Intrestingly I had my lap 3 months into being on it and had a cyst removed and endo. 1 month later I started breaking out on the left hand side of my mouth ( crease line where you smile) Ive always had very clear skin and couldn't get rid of them. Also my hair fell out for the whole time. Ive since gone back to microgynon 3 days later all spots gone.. Bliss. I think its worth going back to change your pill as bleeding all the time gets you down and kills spontaneity out of your relationship. X

You may also like...